Ranolazine, an antianginal agent, has activity at muscle and neuronal sodium channels. Congenital genetic mutations to sodium channels in humans and supratherapeutic ranolazine concentrations in animal models have produced similar neurologic adverse reactions. We describe a case of neurologic adverse effects in an 81-year-old woman with coronary artery disease, renal impairment, and mild neurologic disease who received ranolazine for symptomatic control of a non–ST-segment elevation myocardial infarction. Just over 48 hours after a dose increase, she experienced new-onset dysarthia, dysmetria, hallucinations, worse tremors, and difficulty with word finding. Her workup for acute stroke and infectious causes was negative. Her symptoms abated 2 days after ranolazine was discontinued. The patient was at risk for ranolazine adverse effects due to the high dose administered and her advanced age, renal impairment, and baseline mild neurologic disease. Use of the Naranjo adverse drug reaction probability scale indicated a probable relationship (score of 5) between the patient's neurologic adverse events and the ranolazine therapy. To our knowledge, this is the first case report illustrating rare but debilitating neurologic adverse effects of ranolazine. Health care practitioners should be aware of the adverse effects of ranolazine and avoid doses greater than 500 mg twice/day in patients older than 80 years or those with a creatinine clearance of less than 30 ml/minute.